BibTeX record journals/jfi/RatnaveluK016

download as .bib file

@article{DBLP:journals/jfi/RatnaveluK016,
  author       = {Kuru Ratnavelu and
                  M. Kalpana and
                  P. Balasubramaniam},
  title        = {Asymptotic stability of Markovian switching genetic regulatory networks
                  with leakage and mode-dependent time delays},
  journal      = {J. Frankl. Inst.},
  volume       = {353},
  number       = {7},
  pages        = {1615--1638},
  year         = {2016},
  url          = {https://doi.org/10.1016/j.jfranklin.2016.01.015},
  doi          = {10.1016/J.JFRANKLIN.2016.01.015},
  timestamp    = {Mon, 24 Feb 2020 15:52:40 +0100},
  biburl       = {https://dblp.org/rec/journals/jfi/RatnaveluK016.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}